American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 71 found      Go to page: 1 2 3

[1] Mikołaj Krupski. A note on condensations of function spaces onto $\sigma$-compact and analytic spaces. Proc. Amer. Math. Soc. 143 (2015) 2263-2268.
Abstract, references, and article information   
View Article: PDF

[2] Finnur Lárusson. Absolute neighbourhood retracts and spaces of holomorphic maps from Stein manifolds to Oka manifolds. Proc. Amer. Math. Soc. 143 (2015) 1159-1167.
Abstract, references, and article information   
View Article: PDF

[3] J. A. Jaramillo, M. Jiménez-Sevilla and L. Sánchez-González. Characterization of a Banach-Finsler manifold in terms of the algebras of smooth functions. Proc. Amer. Math. Soc. 142 (2014) 1075-1087.
Abstract, references, and article information   
View Article: PDF

[4] Jaka Smrekar and Atsushi Yamashita. Function spaces of CW homotopy type are Hilbert manifolds. Proc. Amer. Math. Soc. 137 (2009) 751-759. MR 2448598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Petr Simon and Boaz Tsaban. On the Pytkeev property in spaces of continuous functions. Proc. Amer. Math. Soc. 136 (2008) 1125-1135. MR 2361889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mirna Dzamonja. Universality of uniform Eberlein compacta. Proc. Amer. Math. Soc. 134 (2006) 2427-2435. MR 2213717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Warren B. Moors. The product of a Baire space with a hereditarily Baire metric space is Baire. Proc. Amer. Math. Soc. 134 (2006) 2161-2163. MR 2215788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nilson C. Bernardes Jr.. On the predictability of discrete dynamical systems II. Proc. Amer. Math. Soc. 133 (2005) 3473-3483. MR 2163582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L'. Holá and R. A. McCoy. Relations approximated by continuous functions. Proc. Amer. Math. Soc. 133 (2005) 2173-2182. MR 2137885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Raushan Z. Buzyakova. Hereditary D-property of function spaces over compacta. Proc. Amer. Math. Soc. 132 (2004) 3433-3439. MR 2073321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jerzy Kakol, Stephen A. Saxon and Aaron R. Todd. Pseudocompact spaces $X$ and $df$-spaces $C_{c}\left( X\right) $. Proc. Amer. Math. Soc. 132 (2004) 1703-1712. MR 2051131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dennis K. Burke and Roman Pol. On non-measurability of ${\ell_\infty}/c_0$ in its second dual. Proc. Amer. Math. Soc. 131 (2003) 3955-3959. MR 1999946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Henryk Michalewski. Condensations of projective sets onto compacta. Proc. Amer. Math. Soc. 131 (2003) 3601-3606. MR 1991774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Surjit Singh Khurana. Weak compactness of certain sets of measures. Proc. Amer. Math. Soc. 131 (2003) 3251-3255. MR 1992866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Witold Marciszewski. A function space $C_{p}(X)$ without a condensation onto a $\sigma $-compact space. Proc. Amer. Math. Soc. 131 (2003) 1965-1969. MR 1955287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ana Colubi, J. S. Domínguez-Menchero, Miguel López-Díaz and Dan Ralescu. A $D_E[0,1]$ representation of random upper semicontinuous functions. Proc. Amer. Math. Soc. 130 (2002) 3237-3242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. V. Arhangel'skii. Erratum to ``On condensations of $C_{p}$-spaces onto compacta''. Proc. Amer. Math. Soc. 130 (2002) 1875-1875. MR 1887037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jesús Araujo. $\mathbb{N}$-compactness and weighted composition maps. Proc. Amer. Math. Soc. 130 (2002) 1225-1234. MR 1873801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. V. Arhangel'skii. Normality and dense subspaces. Proc. Amer. Math. Soc. 130 (2002) 283-291. MR 1855647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ahmed Bouziad. Le degré de Lindelöf est $l$-invariant. Proc. Amer. Math. Soc. 129 (2001) 913-919. MR 1707509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. Frankiewicz, G. Plebanek and C. Ryll-Nardzewski. Between the Lindelöf property and countable tightness. Proc. Amer. Math. Soc. 129 (2001) 97-103. MR 1695139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] B. Cascales, I. Namioka and G. Vera. The Lindelöf property and fragmentability. Proc. Amer. Math. Soc. 128 (2000) 3301-3309. MR 1695167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. V. Arhangel'skii. On condensations of $C_{p}$-spaces onto compacta. Proc. Amer. Math. Soc. 128 (2000) 1881-1883. MR 1751998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. V. Arhangel'skii and J. Calbrix. A characterization of $\sigma$-compactness of a cosmic space $X$ by means of subspaces of $R^X$. Proc. Amer. Math. Soc. 127 (1999) 2497-2504. MR 1487355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Franklin Mendivil. Function algebras and the lattice of compactifications. Proc. Amer. Math. Soc. 127 (1999) 1863-1871. MR 1487330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hans-Peter A. Künzi and Leonid B. Shapiro. On simultaneous extension of continuous partial functions. Proc. Amer. Math. Soc. 125 (1997) 1853-1859. MR 1415348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] James E. Joseph and Myung H. Kwack. Extension and convergence theorems for families of normal maps in several complex variables. Proc. Amer. Math. Soc. 125 (1997) 1675-1684. MR 1423310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] A. V. Arhangelskii. On spread and condensations. Proc. Amer. Math. Soc. 124 (1996) 3519-3527. MR 1353369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Oleg Okunev and Kenichi Tamano. Lindelöf powers and products of function spaces. Proc. Amer. Math. Soc. 124 (1996) 2905-2916. MR 1353393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Winfried Just, Ol'ga V. Sipacheva and Paul J. Szeptycki. Nonnormal spaces $C_p(X)$ with countable extent. Proc. Amer. Math. Soc. 124 (1996) 1227-1235. MR 1343704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 71 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia